MathSciNet Relay Station
MathSciNet bibliographic data
MR546759 54D15 (03E50 54A35 54E30)
Rudin, Mary Ellen The undecidability of the existence of a perfectly normal nonmetrizable manifold. Houston J. Math. 5 (1979), no. 2, 249–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement